# SDR DL72L950421

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622173
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND LEFT WING NR 4 SLAT WITH THE RIB CHORD CRACKED AT THE O/B END, AND WORN AT THE I/B TRACK.  REPAIRED PER MM 57-54-0 FIG 812.
